# SDR SWAA2022021880592

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE CAVITY; FWD SPAR HAS CORROSION UNDER TOP BONDING WIRE ATTACH POINT FOR #1 TANK FWD BOOST PUMP. / BLENDED CORROSION ON L/H WING FWD BOOST PUMP AT UPPER BONDING WIRE ATTACH POINT. MEASURED AREA BY V.T. METHOD IN 1/4' AND FOUND REMAINING THICKNESS AT DEEPEST AREA TO BE .311'. BOEING FINDS THIS TO BE STRUCTURALLY ACCEPTABLE RESTORED SURFACE FINISH IAW EA 1-757-15469 REV IR AND EA 180470 IR. PERFORMED OPS CHECK OF BOOST PUMP IAW AMM 28-22-41-710-801 OPS CHECK GOOD.
